Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. corafree

Posted by SLS on October 24, 2006, at 17:59:01

In reply to Re: Lyrica left me feeling worse. SLS, posted by corafree on October 24, 2006, at 14:48:43

> I liked Lyrica at the beginning, and NOW 'I can't really feel any good from it either'. How high in dosage did you go S?

I was up to 600mg for several weeks.

> Do you have to take massive doses of certain meds(?), 'cuz I do. If I went back on Eff-XR, I'd have to go up to 300mg in wks.

When I first responded to medications, it was at lower dosages. Now, I need high dosages just to get the smallest of improvements.

> I'm moving slow today.

Me too. It is painful at times. There is anxiety too. I'm glad the day is almost over. Maybe tomorrow will be better.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697435.html